# SDR IPXA2016012098135

- Difficulty date: January 8, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A53981113201
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, 2C, MAIN CABIN SHEAR PLATE AT FRAME 29, S26R IS CRACKED.  REMOVED SHEAR PLATE AND REPLACED WITH ANGLE BRACKET IAW 5310-58168-A.
